HomePublications

On the least n with \chi(n)\not=1

Research output: Contribution to journalArticle

Authors

  • Stephan Baier

Organisational units

Details

Original languageEnglish
Pages (from-to)279-283
Number of pages5
JournalThe Quarterly Journal of Mathematics
Volume57
Publication statusPublished - 2006
Peer-reviewedYes

View graph of relations

ID: 5430818

Related by journal
  1. On local definability of holomorphic functions

    Research output: Contribution to journalArticle

  2. A remark on the least n with \chi(n)\not=1

    Research output: Contribution to journalArticle

  3. Some infinite permutation modules

    Research output: Contribution to journalArticle

  4. Infinite permutation groups and minimal sets

    Research output: Contribution to journalArticle